Bivariate power series distributions Bayesian estimation Trimmed likelihood Multitype branching processes
Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Pliska Studia Mathematica Bulgarica, Vol. 24, No 1, (2015), 73p-88p
We consider two-type branching stochastic processes with offspring distributions from the bivariate poisson distribution family. We study the parametric estimation under different sampling schemes – when the entire family tree is observed and when observations only on the generation sizes are made. We use a randomized algorithm to switch from the generation sizes scheme
to family tree observations and apply it in the context of the Bayesian approach. The considered estimation methods are illustrated via a simulational and computational example. 2010 Mathematics Subject Classification: Primary 60J80; Secondary 62F15, 62F35.